# SDR AU510001973

- Difficulty date: August 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 4970 · APU Indicating System
- Part: Thermocouple
- Part number: 38760033
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

APU AIR SUPPLY ERRATIC WITH PULSES CAUSING FAILURE OF THREE AIRSTARTERS.  INVESTIGATION FOUND APU THERMOCOUPLE BREAKING DOWN.
